# SDR UPS99828521

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 36511141
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LT WING NR 5 SPOILER, I/B OPERATING CRANK MOUNT BRACKET, LWR ARM IS CRACKED.  REMOVED AND REPLACED MOUNT BRACKET IAW SRM 51-1-20D AND 51-3-0.
